On congruences related to trinomial coefficients and harmonic numbers


Creative Commons License

ÖMÜR N., KOPARAL S. , Elkhiri L.

TURKISH JOURNAL OF MATHEMATICS, vol.45, no.4, pp.1592-1604, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.3906/mat-2101-128
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1592-1604
  • Keywords: Congruences, binomial coefficients, trinomial coefficients, harmonic numbers

Abstract

In this paper, we establish some congruences involving the trinomial coefficients and harmonic numbers. For example, for any prime p > 3,